# SDR A6WA201240634

- Difficulty date: June 2, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 21,594 hours, 21,507 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 569-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CAP CORRODED IN SEVERAL PLACES FROM FS 574 TO FS 621 LBL 27.  R & R FLOOR SUPPORT CAP  IAW SRM 57-61-43 & REO 61R-53-61-3778, REV A & REPAIRED CORROSION DAMAGE AROUND NUTPLATE HOLES ON INBD & OTBD SIDE OF LBL 27.0 AT FS 615 IAW REO 601R-53-61-4530.
